MAUDE Adverse Event Report: ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS ADAPTER

ABBOTT MEDICAL 8-CHANNEL ADAPTER, MDT, 10CM; SCS ADAPTER
Model Number 2311
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported patient underwent surgical intervention wherein the system was explanted due to ineffective stimulation.Investigation was unable to identify which device attributed to the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.Additional components potentially involved in the event include: common device name: scs 8 channel adapter, mdt, model: 2311, udi: (b)(4), serial: (b)(6), batch: 5570711.

Brand Name
8-CHANNEL ADAPTER, MDT, 10CM
Common Device Name
SCS ADAPTER
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24283107
Report Number1627487-2026-00628
Device Sequence Number21314084
Product Code LGW
UDI-Device Identifier05415067016119
UDI-Public(01)05415067016119(10)5570711(17)180630
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number2311
Device Catalogue Number2311
Device Lot Number5570711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/15/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ADAPTER.; SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight73 KG